Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I am getting brown discharge while on lutera. Is this implantation bleeding ?

Im 27 years old and have always had irregular periods. I have been diagnosed with PCOS. I take Lutera birth control pills in the evening every day. I have been taking them over a year with no problems at all. I have occasionally missed a pill in the past with no probelms. However, I missed a pill about a week ago, but took it the following morning. Also my husband and I have sex several times a week, including when Im taking the placebos at the end of my period. Yesterday, I had bright red bleeding (some in the toilet) but mostly when I wiped. I was shocked because Im only in the end of my second week of white pills. I put a tampon in and when I checked a few hours later there were just two streaks of brown blood on the tampon and the bleeding had stopped. Could I be pregnant? I have recently started a new diet and exercise regimen and have been losing weight. Im also having very light dull cramps. I never experienced anything like this with either of my two children.
Asked On : Sun, 24 Apr 2011
Answers:  2 Views:  1051
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
My cycle is about 25 days usually if this helps anyone at all.
Answered: Sun, 24 Apr 2011
General & Family Physician Dr. Sheetal's  Response

If you have missed only one pill and taken it the next morning, it is not likely that you will get pregnant.

Breakthrough bleeding is a common side effect of oral contraceptive pills. Do not worry. Continue your pills as per the schedule.
Answered: Thu, 28 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor